# SDR UPS204131

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 660 FRAME HAS A 2 INCH CRACK AT WL 174, LBL 58.  MAINTENANCE FABRICATED DOUBLER AND INSTALLED IAW SRM 51-30-2 AND SRM 51-40-3.
